MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT
Model Number GF-210R
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this multigas unit displayed a check device error message.The customer tested the unit on multiple bedsides using new cables and a new water trap; however, the issue persisted.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the multigas unit: bedside monitor (bsm): model #: cu-152ra serial #: (b)(6) device manufacturer data: mm/dd/yyyy unique identifier (udi) #: (b)(4) returned to nihon kohden: no.
 
Event or Problem Description
The customer reported that this multigas unit displayed a check device error message.There was no patient injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this multigas unit displayed a check device error message.The customer tested the unit on multiple bedsides using new cables and a new water trap; however, the issue persisted.There was no patient injury reported.Investigation summary: the device with the reported issue was returned for evaluation.During the evaluation, the reported issue could not be duplicated; therefore, a root cause could not be determined.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the multigas unit: bedside monitor (bsm): model #: cu-152ra, serial #: (b)(6), device manufacturer data: mm/dd/yyyy, unique identifier (udi) #: (b)(4), returned to nihon kohden: no.Additional information: b4.Date of this report, g3.Date received by manufacturer, g6.Type of report, h2.If follow up, what type? h3.Device evaluated by manufacturer? h11.Additional manufacturer narrative.

Brand Name
GF-210R
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24314844
Report Number8030229-2026-06173
Device Sequence Number5572400
Product Code CCK
UDI-Device Identifier04931921106891
UDI-Public(01)04931921106891
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-210R
Device Catalogue NumberGF-210R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CU-152RA.; CU-152RA.
Patient SexUnknown